A power penalty method for linear complementarity problems

Song Wang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

46 Citations (Scopus)

Abstract

We propose a power penalty approach to a linear complementarity problem (LCP) in Rnbased on approximating the LCP by a nonlinear equation. We prove that the solution to this equation converges to that of the LCP at an exponential rate when the penalty parameter tends to infinity.
Original languageEnglish
Pages (from-to)211-214
Number of pages4
JournalOperations Research Letters
Volume36
Issue number2
DOIs
Publication statusPublished - 1 Mar 2008

Keywords

  • Complementarity problem
  • Convergence rate
  • Power penalty method

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Discrete Mathematics and Combinatorics
  • Modelling and Simulation

Cite this